Loading [MathJax]/jax/output/CommonHTML/jax.js
Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 2013, Volume 68, Issue 1, Pages 1–68
DOI: https://doi.org/10.1070/RM2013v068n01ABEH004821
(Mi rm9471)
 

This article is cited in 17 scientific papers (total in 17 papers)

Algebra, geometry, and topology of the substitution group of formal power series

I. K. Babenkoab

a Université Montpellier II, Montpellier, France
b Moscow State University
References:
Abstract: A systematic description is given of properties of the group J(k) of formal power series in one variable with coefficients in a commutative unitary ring k. This topological group has been studied intensively over the past 20 years, and a number of interesting results on its structure have been obtained. Here it is indicated how the group J(k) arises in several different areas of mathematics, such as complex cobordism or symplectic topology. Also considered is how the general structure of the group of complex formal power series is connected with classical problems of local uniformisation and the embedding of the germ of a holomorphic map in a flow.
Bibliography: 115 titles.
Keywords: formal power series, topological group, pro-p-group, inverse limit.
Funding agency Grant number
Russian Foundation for Basic Research 10-01-00257-a
11-01-90413-Укр-ф-а
Received: 28.02.2012
Bibliographic databases:
Document Type: Article
UDC: 512.54+515.1+517.537.32
Language: English
Original paper language: Russian
Citation: I. K. Babenko, “Algebra, geometry, and topology of the substitution group of formal power series”, Russian Math. Surveys, 68:1 (2013), 1–68
Citation in format AMSBIB
\Bibitem{Bab13}
\by I.~K.~Babenko
\paper Algebra, geometry, and topology of the~substitution group of formal power series
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 1
\pages 1--68
\mathnet{http://mi.mathnet.ru/eng/rm9471}
\crossref{https://doi.org/10.1070/RM2013v068n01ABEH004821}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3088078}
\zmath{https://zbmath.org/?q=an:06170778}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68....1B}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000318537500001}
\elib{https://elibrary.ru/item.asp?id=20423478}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84877080497}
Linking options:
  • https://www.mathnet.ru/eng/rm9471
  • https://doi.org/10.1070/RM2013v068n01ABEH004821
  • https://www.mathnet.ru/eng/rm/v68/i1/p3
  • This publication is cited in the following 17 articles:
    1. V. M. Buchstaber, “Polynomial Eulerian characteristic of nilmanifolds”, Funct. Anal. Appl., 58:1 (2024), 16–32  mathnet  crossref  crossref  mathscinet  isi
    2. Pedro J. Chocano, Ana Luzón, Manuel A. Morón, Luis Felipe Prieto–Martínez, “Characteristic curves and the exponentiation in the Riordan Lie group: A connection through examples”, Journal of Mathematical Analysis and Applications, 532:1 (2024), 127989  crossref
    3. V. M. Buchstaber, F. Yu. Popelenskii, “Cohomology of Hopf algebras and Massey products”, Russian Math. Surveys, 79:4 (2024), 567–648  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    4. I. A. Taimanov, “Central Extensions of Lie Algebras, Dynamical Systems, and Symplectic Nilmanifolds”, Proc. Steklov Inst. Math., 327 (2024), 300–312  mathnet  crossref  crossref
    5. Sihao Tang, Weiping Wang, “Left multiplication operators on the Riordan group”, Advances in Applied Mathematics, 151 (2023), 102574  crossref
    6. Ana Luzón, Manuel A. Morón, Luis Felipe Prieto-Martínez, “Commutators and commutator subgroups of the Riordan group”, Advances in Mathematics, 428 (2023), 109164  crossref
    7. Luzon A., Moron M.A., Prieto-Martinez L.F., “The Group Generated By Riordan Involutions”, Rev. Mat. Complut., 35:1 (2022), 199–217  crossref  mathscinet  isi
    8. He T.-X., Zhang Yu., “Centralizers of the Riordan Group”, Indian J. Pure Appl. Math., 2022  crossref  isi  scopus
    9. Perez-Izquierdo J.M., “The Loop of Formal Power Series With Noncommutative Coefficients Under Substitution”, Sao Paulo J. Math. Sci., 13:1 (2019), 133–157  crossref  mathscinet  isi
    10. G.-S. Cheon, A. Luzón, M. A. Morón, L.Felipe Prieto-Martinez, M. Song, “Finite and infinite dimensional Lie group structures on Riordan groups”, Adv. Math., 319 (2017), 522–566  crossref  mathscinet  zmath  isi  scopus
    11. Grigorchuk R. de la Harpe P., “Amenability and Ergodic Properties of Topological Groups: From Bogolyubov Onwards”, Groups, Graphs and Random Walks, London Mathematical Society Lecture Note Series, 436, ed. CeccheriniSilberstein T. Salvatori M. SavaHuss E., Cambridge Univ Press, 2017, 215–249  mathscinet  zmath  isi
    12. S. I. Bogataya, S. A. Bogatyi, D. D. Kiselev, “Powers of elements of the series substitution group J(Z(2))”, Topol. and Appl., 201 (2016), 29–56  crossref  mathscinet  zmath  isi  scopus
    13. Ya. V. Abramov, “Artin–Hasse Exponential Mapping, Algebraic Groups in Positive Characteristic, and the Nottingham Group”, Math. Notes, 97:1 (2015), 3–11  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. D. D. Kiselev, “Explicit Embeddings of Finite abelian $p$-Groups in the Group $\mathcal J(\mathbb F_p)$”, Math. Notes, 97:1 (2015), 63–68  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. J. Mostovoy, J. M. Pérez-Izquierdo, I. P. Shestakov, “Nilpotent Sabinin algebras”, J. Algebra, 419 (2014), 95–123  crossref  mathscinet  zmath  isi  elib  scopus
    16. I. Babenko, S. Bogatyi, “On topological properties of the formal power series substitution group”, Enseign. Math., 59:3-4 (2013), 271–286  crossref  mathscinet  zmath
    17. V. M. Buchstaber, “Complex cobordism and formal groups”, Russian Math. Surveys, 67:5 (2012), 891–950  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:1912
    Russian version PDF:674
    English version PDF:75
    References:178
    First page:82
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025